Follow
Martin Lotz
Martin Lotz
Mathematical Institute, University of Warwick
Verified email at warwick.ac.uk - Homepage
Title
Cited by
Cited by
Year
Living on the edge: Phase transitions in convex programs with random data
D Amelunxen, M Lotz, MB McCoy, JA Tropp
Information and Inference: A Journal of the IMA 3 (3), 224-294, 2014
4652014
Living on the edge: A geometric theory of phase transitions in convex optimization
D Amelunxen, M Lotz, MB McCoy, JA Tropp
CALIFORNIA INST OF TECH PASADENA DEPT OF COMPUTING AND MATHEMATICAL SCIENCES, 2013
1042013
Intrinsic volumes of polyhedral cones: a combinatorial perspective
D Amelunxen, M Lotz
Discrete & Computational Geometry 58 (2), 371-409, 2017
472017
Smoothed analysis of complex conic condition numbers
P Bürgisser, F Cucker, M Lotz
Journal de mathématiques pures et appliquées 86 (4), 293-309, 2006
362006
The probability that a slightly perturbed numerical analysis problem is difficult
P Bürgisser, F Cucker, M Lotz
Mathematics of Computation 77 (263), 1559-1583, 2008
322008
Coverage processes on spheres and condition numbers for linear programming
P Bürgisser, F Cucker, M Lotz
The Annals of Probability 38 (2), 570-604, 2010
302010
Lower bounds on the bounded coefficient complexity of bilinear maps
P Bürgisser, M Lotz
Journal of the ACM (JACM) 51 (3), 464-482, 2004
302004
Effective condition number bounds for convex regularization
D Amelunxen, M Lotz, J Walvin
IEEE Transactions on Information Theory 66 (4), 2501-2516, 2020
24*2020
On the algebraic complexity of some families of coloured Tutte polynomials
M Lotz, JA Makowsky
Advances in Applied Mathematics 32 (1-2), 327-349, 2004
242004
Counting Complexity Classes for Numeric Computations. III: Complex Projective Sets
P Bürgisser, F Cucker, M Lotz
Foundations of Computational Mathematics 5 (4), 351-387, 2005
18*2005
The complexity of computing the Hilbert polynomial of smooth equidimensional complex projective varieties
P Burgisser, M Lotz
Foundations of Computational Mathematics 7 (1), 59-86, 2007
172007
On the volume of tubular neighborhoods of real algebraic varieties
M Lotz
To appear in Proceedings of the AMS, 2012
162012
Molecular subtype, biological sex and age shape melanoma tumour evolution
M Lotz, T Budden, SJ Furney, A Virós
British Journal of Dermatology 184 (2), 328-337, 2021
152021
Average-case complexity without the black swans
D Amelunxen, M Lotz
Journal of Complexity 41, 82-101, 2017
152017
General formulas for the smoothed analysis of condition numbers
P Bürgisser, F Cucker, M Lotz
Comptes Rendus Mathematique 343 (2), 145-150, 2006
152006
Wilkinson’s bus: Weak condition numbers, with an application to singular polynomial eigenproblems
M Lotz, V Noferini
Foundations of Computational Mathematics 20 (6), 1439-1473, 2020
102020
Concentration of the intrinsic volumes of a convex body
M Lotz, MB McCoy, I Nourdin, G Peccati, JA Tropp
Geometric Aspects of Functional Analysis, 139-167, 2020
102020
On the error in phase transition computations for compressed sensing
S Daei, F Haddadi, A Amini, M Lotz
IEEE Transactions on Information Theory 65 (10), 6620-6632, 2019
72019
Adversarial smoothed analysis
F Cucker, R Hauser, M Lotz
Journal of Complexity 26 (3), 255-262, 2010
62010
Persistent homology for low-complexity models
M Lotz
Proceedings of the Royal Society A 475 (2230), 20190081, 2019
52019
The system can't perform the operation now. Try again later.
Articles 1–20